# SDR UIEA201806051021

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,432 hours, 10,272 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TILTS TO MINUS 15 IN AUTO.  RESET THE CIRCUIT BREAKER FOR WEATHER RADAR SYSTEM,  MESSAGE CLEARED. PERFORMED A SYSTEM TEST, SYSTEM TESTED NORMAL.
